An inequality for chromatic polynomials
نویسنده
چکیده
Woodall, D.R., An inequality for chromatic polynomials, Discrete Mathematics 101 (1992) 327-331. It is proved that if P(G, t) is the chromatic polynomial of a simple graph G with II vertices, m edges, c components and b blocks, and if t S 1, then IP(G, t)/ 2 1t’(t l)hl(l + ys + ys2+ . + yF’ +spl), where y = m n + c, p = n c b and s = 1 t. Equality holds for several classes of graphs with few circuits.
منابع مشابه
Chromatic Harmonic Indices and Chromatic Harmonic Polynomials of Certain Graphs
In the main this paper introduces the concept of chromatic harmonic polynomials denoted, $H^chi(G,x)$ and chromatic harmonic indices denoted, $H^chi(G)$ of a graph $G$. The new concept is then applied to finding explicit formula for the minimum (maximum) chromatic harmonic polynomials and the minimum (maximum) chromatic harmonic index of certain graphs. It is also applied to split graphs and ce...
متن کاملChromatic polynomials of some nanostars
Let G be a simple graph and (G,) denotes the number of proper vertex colourings of G with at most colours, which is for a fixed graph G , a polynomial in , which is called the chromatic polynomial of G . Using the chromatic polynomial of some specific graphs, we obtain the chromatic polynomials of some nanostars.
متن کاملBernstein's polynomials for convex functions and related results
In this paper we establish several polynomials similar to Bernstein's polynomials and several refinements of Hermite-Hadamard inequality for convex functions.
متن کاملThe Chromaticity of Certain Complete Multipartite Graphs
In this paper, we first establish a useful inequality on the minimum real roots of the adjoint polynomials of the complete graphs. By using it, we investigate the chromatic uniqueness of certain complete multipartite graphs. An unsolved problem (i.e., Problem 11), posed by Koh and Teo in Graph and Combin. 6(1990) 259–285, is completely solved by giving it a positive answer. Moreover, many exist...
متن کاملChromatic polynomials of some mixed hypergraphs
Motivated by a recent result of Walter [Electron. J. Combin. 16 (2009), R94] concerning the chromatic polynomials of some hypergraphs, we present the chromatic polynomials of several (non-uniform) mixed hypergraphs. We use a recursive process for generating explicit formulae for linear mixed hypercacti and multi-bridge mixed hypergraphs using a decomposition of the underlying hypergraph into bl...
متن کاملذخیره در منابع من
با ذخیره ی این منبع در منابع من، دسترسی به آن را برای استفاده های بعدی آسان تر کنید
عنوان ژورنال:
- Discrete Mathematics
دوره 101 شماره
صفحات -
تاریخ انتشار 1992